# SDR CA981006024

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727217
- Engine: Pwa JT8D17
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10607916
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) INBOARD FLAPS LOCKED OUT AT 15 DEGREES AFTER TAKEOFF. DUMPED FUEL AND LANDED USING ALTERNATE FLAP EXTENSION.  REPLACED FLAP INDICATOR.
